MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-210727

Медицинская библиотека · BMJ case reports · 2015

Reversible weakness and encephalopathy while on long-term valproate treatment due to carnitine deficiency.

Al-sharefi Ahmed, Bilous Rudy

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of a 35-year-old woman who presented with bilateral leg weakness and encephalopathy while on long-term valproate therapy. She was diagnosed with valproate-induced encephalopathy due to carnitine deficiency. Clinical improvement occurred with oral carnitine supplementation. Our case report highlights the importance of considering carnitine deficiency in patients presenting with unexplained neurological signs while on long-term valproate treatment.

Для цитирования: Al-sharefi Ahmed, Bilous Rudy. Reversible weakness and encephalopathy while on long-term valproate treatment due to carnitine deficiency.. BMJ case reports. 2015. DOI: 10.1136/bcr-2015-210727.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.